Alert archive / Illinois / River Flood Warnings in 2011
River Flood Warning 51, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Dec 15, 2011, 10:03 AM CST for Lawrence County, Illinois. It took effect at Dec 15, 2011, 11:33 PM CST. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Dec 15, 2011, 10:03 AM CST (16:03 UTC)
- In effect from
- Dec 15, 2011, 11:33 PM CST
- Expired
- Dec 20, 2011, 9:26 AM CST
- In force
- 4 days
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
County Lawrence County, IL
The radar
The Evansville,IN radar (KVWX), 51 km from the middle of the area, began a volume at 16:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Embarras River (IL) at Lawrenceville (LAWI2).
- Action stage
- 27 ft
- Minor stage
- 30 ft
- Moderate stage
- 37 ft
- Major stage
- 41 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03346500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
217
WGUS43 KILX 151603
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1003 AM CST THU DEC 15 2011
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
HEAVY RAINS OF 1 TO 1.75 INCHES ACROSS PARTS OF SOUTHEAST ILLINOIS LAST
NIGHT WILL CAUSE THE EMBARRAS RIVER AT LAWRENCEVILLE TO RISE QUICKLY TO
FLOOD STAGE DURING OVERNIGHT.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC101-160603-
/O.NEW.KILX.FL.W.0051.111216T0800Z-111220T2308Z/
/LAWI2.1.ER.111216T0800Z.111217T1200Z.111220T1708Z.NO/
1003 AM CST THU DEC 15 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* FROM LATE TONIGHT TO TUESDAY AFTERNOON.
* AT 945 AM THURSDAY THE STAGE WAS 26.8 FEET.
* FLOOD STAGE IS 30 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE AROUND 2 AM TONIGHT AND
CONTINUE TO RISE TO NEAR 32.9 FEET BY SATURDAY AFTERNOON. THE
RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING.
* IMPACT...AT 30 FEET...MINOR AGRICULTURAL FLOODING BEGINS
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME FRI SAT SUN
EMBARRAS RIVER
LAWRENCEVILLE 30 26.8 THU 10 AM 31.0 32.9 32.9
$$10 follow-up statements
332
WGUS83 KILX 160206
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
806 PM CST THU DEC 15 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-161606-
/O.EXT.KILX.FL.W.0051.111216T0533Z-111220T2308Z/
/LAWI2.1.ER.111216T0533Z.111217T1200Z.111220T1708Z.NO/
806 PM CST THU DEC 15 2011
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* FROM THIS EVENING TO TUESDAY AFTERNOON.
* AT 745 PM THURSDAY THE STAGE WAS 29.1 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 32.9 FEET BY SATURDAY MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY TUESDAY MORNING.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
EMBARRAS RIVER
LAWRENCEVILLE 30 29.1 THU 8 PM 31.4 32.9 32.9
$$
ILC025-159-161605-
/O.EXT.KILX.FL.W.0050.000000T0000Z-111220T2100Z/
/CLAI2.1.ER.111215T1258Z.111217T0600Z.111220T1500Z.NO/
806 PM CST THU DEC 15 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL TUESDAY AFTERNOON.
* THE CURRENT STAGE WAS NOT AVAILABLE THIS EVENING. AT 1115 AM
THIS MORNING...THE STAGE WAS 17.7 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.1 FEET BY
EARLY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
TUESDAY MORNING.
* IMPACT...AT 18.8 FEET...BLUEFLOWER LANE BEGINS TO FLOOD.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
LITTLE WABASH RIVER
CLAY CITY 16 17.7 THU 11 AM 19.7 20.1 19.3
$$
SMITH286
WGUS83 KILX 161535
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
935 AM CST FRI DEC 16 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-170535-
/O.EXT.KILX.FL.W.0051.000000T0000Z-111220T2125Z/
/LAWI2.1.ER.111216T0715Z.111218T1200Z.111220T1525Z.NO/
935 AM CST FRI DEC 16 2011
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL TUESDAY AFTERNOON.
* AT 9 AM FRIDAY THE STAGE WAS 30.8 FEET.
* FLOOD STAGE IS 30 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 32.5 FEET BY
SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY
MORNING.
* IMPACT...AT 33 FEET...LUMBER MILL ROAD IS INUNDATED.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
EMBARRAS RIVER
LAWRENCEVILLE 30 30.8 FRI 9 AM 32.1 32.5 32.0
$$
07244
WGUS83 KILX 170346
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
946 PM CST FRI DEC 16 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-171746-
/O.CON.KILX.FL.W.0051.000000T0000Z-111220T2125Z/
/LAWI2.1.ER.111216T0715Z.111218T1200Z.111220T1525Z.NO/
946 PM CST FRI DEC 16 2011
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL TUESDAY AFTERNOON.
* AT 845 PM FRIDAY THE STAGE WAS 31.1 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 32.5 FEET BY
SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY
MORNING.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
EMBARRAS RIVER
LAWRENCEVILLE 30 31.1 FRI 9 PM 32.1 32.5 32.0
$$
ILC025-159-171746-
/O.CON.KILX.FL.W.0050.000000T0000Z-111221T0000Z/
/CLAI2.1.ER.111215T1258Z.111217T0245Z.111220T1800Z.NO/
946 PM CST FRI DEC 16 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL TUESDAY EVENING.
* AT 845 PM FRIDAY THE STAGE WAS 20.0 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS NEAR ITS CREST AND WILL FALL BELOW FLOOD
STAGE BY TUESDAY AFTERNOON.
* IMPACT...AT 18.8 FEET...BLUEFLOWER LANE BEGINS TO FLOOD.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
LITTLE WABASH RIVER
CLAY CITY 16 20.0 FRI 9 PM 20.0 19.5 18.7
$$
SMITH771
WGUS83 KILX 171553
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
953 AM CST SAT DEC 17 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-180553-
/O.EXT.KILX.FL.W.0051.000000T0000Z-111220T0130Z/
/LAWI2.1.ER.111216T0715Z.111217T1415Z.111219T1930Z.NO/
953 AM CST SAT DEC 17 2011
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL MONDAY EVENING.
* AT 9 AM SATURDAY THE STAGE WAS 31.1 FEET.
* FLOOD STAGE IS 30 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 31.1 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY AFTERNOON.
* IMPACT...AT 33 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME SUN MON TUE
EMBARRAS RIVER
LAWRENCEVILLE 30 31.1 SAT 9 AM 31.1 30.5 28.5
$$
07960
WGUS83 KILX 180348
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
948 PM CST SAT DEC 17 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-181748-
/O.CON.KILX.FL.W.0051.000000T0000Z-111220T0130Z/
/LAWI2.1.ER.111216T0715Z.111218T0245Z.111219T1930Z.NO/
948 PM CST SAT DEC 17 2011
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL MONDAY EVENING.
* AT 845 PM SATURDAY THE STAGE WAS 31.1 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY
AFTERNOON.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
EMBARRAS RIVER
LAWRENCEVILLE 30 31.1 SAT 9 PM 31.1 30.5 28.5
$$
ILC025-159-181748-
/O.CON.KILX.FL.W.0050.000000T0000Z-111221T0000Z/
/CLAI2.1.ER.111215T1258Z.111217T0745Z.111220T1800Z.NO/
948 PM CST SAT DEC 17 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL TUESDAY EVENING.
* AT 845 PM SATURDAY THE STAGE WAS 19.7 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER SHOULD CREST AROUND 19.8 FEET SUNDAY AND
THEN BEGIN A SLOW FALL INTO EARLY NEXT WEEK.
* IMPACT...AT 18.8 FEET...BLUEFLOWER LANE BEGINS TO FLOOD.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
LITTLE WABASH RIVER
CLAY CITY 16 19.7 SAT 9 PM 19.8 19.0 17.0
$$
SMITH025
WGUS83 KILX 181553
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
953 AM CST SUN DEC 18 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-190553-
/O.EXT.KILX.FL.W.0051.000000T0000Z-111220T0600Z/
/LAWI2.1.ER.111216T0715Z.111218T1045Z.111220T0000Z.NO/
953 AM CST SUN DEC 18 2011
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL LATE MONDAY NIGHT.
* AT 9 AM SUNDAY THE STAGE WAS 31.2 FEET.
* FLOOD STAGE IS 30 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE
BY MONDAY EVENING.
* IMPACT...AT 30 FEET...MINOR AGRICULTURAL FLOODING BEGINS
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME MON TUE WED
EMBARRAS RIVER
LAWRENCEVILLE 30 31.2 SUN 9 AM 30.4 29.6 28.6
$$
07099
WGUS83 KILX 190431
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1031 PM CST SUN DEC 18 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-191831-
/O.CON.KILX.FL.W.0051.000000T0000Z-111220T0600Z/
/LAWI2.1.ER.111216T0715Z.111218T1045Z.111220T0000Z.NO/
1031 PM CST SUN DEC 18 2011
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL LATE MONDAY NIGHT.
* AT 945 PM SUNDAY THE STAGE WAS 31.0 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW EVENING.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
EMBARRAS RIVER
LAWRENCEVILLE 30 31.0 SUN 10 PM 30.4 29.6 28.6
$$
ILC025-159-191831-
/O.CON.KILX.FL.W.0050.000000T0000Z-000000T0000Z/
/CLAI2.1.ER.111215T1258Z.111217T0745Z.000000T0000Z.NO/
1031 PM CST SUN DEC 18 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL FURTHER NOTICE.
* AT 845 PM SUNDAY THE STAGE WAS 19.3 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO A STAGE OF 17.5 FEET BY
TUESDAY MORNING.
* IMPACT...AT 18.8 FEET...BLUEFLOWER LANE BEGINS TO FLOOD.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
LITTLE WABASH RIVER
CLAY CITY 16 19.3 SUN 9 PM 18.7 17.5 18.1
$$
SMITH490
WGUS83 KILX 191611
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1011 AM CST MON DEC 19 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY.
.THE CURRENT FLOODING IS SUBSIDING ON THE LOWER EMBARRAS RIVER
AROUND LAWRENCEVILLE...AND THE RIVER SHOULD REACH ITS LOWEST
POINT ON TUESDAY AFTERNOON. HOWEVER...ADDITIONAL RAINFALL
EXPECTED TONIGHT THROUGH TUESDAY NIGHT WILL LIKELY RESULT IN
RENEWED RISES. CURRENT PROJECTIONS INDICATE THAT MINOR FLOODING MAY
REDEVELOP BY FRIDAY MORNING.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-200611-
/O.EXT.KILX.FL.W.0051.000000T0000Z-111224T1800Z/
/LAWI2.1.ER.111216T0715Z.111218T1045Z.111224T1200Z.NO/
1011 AM CST MON DEC 19 2011
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL SATURDAY AFTERNOON.
* AT 945 AM MONDAY THE STAGE WAS 30.0 FEET.
* FLOOD STAGE IS 30 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL DROP FURTHER BELOW FLOOD STAGE TO AROUND
27.7 FEET BY MIDDAY TUESDAY...THEN BEGIN TO RISE AGAIN. THE RIVER
IS FORECAST TO RISE TO NEAR 30.4 FEET FRIDAY MORNING.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME TUE WED THU
EMBARRAS RIVER
LAWRENCEVILLE 30 30.0 MON 10 AM 27.9 28.0 29.7
$$
GEELHART915
WGUS83 KILX 200332
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
932 PM CST MON DEC 19 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-201732-
/O.CON.KILX.FL.W.0051.000000T0000Z-111224T1800Z/
/LAWI2.1.ER.111216T0715Z.111218T1045Z.111224T1200Z.NO/
932 PM CST MON DEC 19 2011
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL SATURDAY AFTERNOON.
* AT 845 PM MONDAY THE STAGE WAS 28.4 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE BACK ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE
TO RISE TO NEAR 30.4 FEET BY FRIDAY MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY SATURDAY MORNING.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
EMBARRAS RIVER
LAWRENCEVILLE 30 28.4 MON 9 PM 27.9 28.0 29.7
$$
ILC025-159-201732-
/O.CON.KILX.FL.W.0050.000000T0000Z-000000T0000Z/
/CLAI2.1.ER.111215T1258Z.111217T0745Z.000000T0000Z.NO/
932 PM CST MON DEC 19 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL FURTHER NOTICE.
* AT 545 PM MONDAY THE STAGE WAS 19.1 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.7 FEET BY
THURSDAY AFTERNOON THEN BEGIN FALLING.
* IMPACT...AT 18.8 FEET...BLUEFLOWER LANE BEGINS TO FLOOD.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
LITTLE WABASH RIVER
CLAY CITY 16 19.1 MON 6 PM 19.0 19.3 19.7
$$
SMITH807
WGUS83 KILX 201526
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
926 AM CST TUE DEC 20 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-201556-
/O.CAN.KILX.FL.W.0051.000000T0000Z-111224T1800Z/
/LAWI2.1.ER.111216T0715Z.111218T1045Z.111219T1530Z.NO/
926 AM CST TUE DEC 20 2011
THE FLOOD WARNING IS CANCELLED FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* AT 845 AM TUESDAY THE STAGE WAS 27.5 FEET.
* FLOOD STAGE IS 30.0 FEET.
* FELL BELOW FLOOD STAGE AT 930 AM MONDAY.
* FORECAST...THE RIVER WILL STAY ABOVE ACTION STAGE BUT BELOW
FLOOD STAGE FOR THE NEXT FEW DAYS.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
EMBARRAS RIVER
LAWRENCEVILLE 30 27.5 TUE 9 AM 27.4 28.7 29.2
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Dec 15, 5:00 AM CST, 5 hours 3 minutes earlier.
Area forecast discussion, Dec 15, 5:00 AM CST, 5 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 500 AM CST THU DEC 15 2011 .DISCUSSION... ISSUED 235 AM CST THU DEC 15 2011 COLD FRONT IS JUST MOVING INTO THE NORTHWEST TIP OF THE CWA EARLY THIS MORNING. A NARROW BAND OF MODERATE RAIN SHOWERS WAS JUST AHEAD OF THIS ALONG THE ILLINOIS RIVER...WHILE SHOWERS WERE MORE SCATTERED ACROSS AREAS FURTHER SOUTHEAST. TEMPERATURES AHEAD OF THE FRONT ARE STILL IN THE MID TO UPPER 50S...WITH A 60 DEGREE READING RECENTLY NOTED AT JACKSONVILLE. WATER VAPOR IMAGERY SHOWING A DEEP TROUGH OVER THE DESERT SOUTHWEST...ALONG WITH A PRONOUNCED VORT MAX COMING ONSHORE NEAR THE CALIFORNIA/OREGON BORDER. THESE FEATURES WILL BE PLAYING A SIGNIFICANT ROLE IN PRECIPITATION CHANCES EARLY NEXT WEEK...WHICH IS THE PRIMARY FORECAST CHALLENGE FOR THIS PACKAGE. SHORT TERM...TODAY THROUGH SUNDAY... COLD FRONT SHOULD BE NEAR THE I-55 CORRIDOR BY 6 AM...AND EXITING THE SOUTHEAST CORNER OF THE CWA AROUND 10 AM. TEMPERATURES PROGGED TO STEADILY FALL POST-FRONT WITH STRONG COLD AIR ADVECTION BEHIND IT. HIGHS WILL BE DURING THE MORNING -- IN SOME CASES BEFORE SUNRISE. WILL EVALUATE RADAR TRENDS RIGHT BEFORE ISSUANCE TIME FOR LAST MINUTE ADJUSTMENTS...BUT CURRENT THINKING IS TO ONLY INCLUDE RAIN CHANCES EAST OF I-57 FOR A FEW HOURS AFTER SUNRISE. STRATOCUMULUS DECK IS QUITE EXPANSIVE...ALL THE WAY BACK INTO THE EASTERN DAKOTAS...SO ANY CLEARING WILL BE LIKELY BE LATE IN THE AFTERNOON. UPPER FEATURES PREVIOUSLY MENTIONED OVER THE SOUTHWEST U.S. STILL PROGGED TO FORM A CUTOFF LOW OVERNIGHT...WITH LITTLE MOVEMENT THROUGH THE WEEKEND. OUR WEATHER WILL BE COMING FROM THE NORTHERN STREAM...WITH A TROUGH PROGGED TO SWING THROUGH LATE FRIDAY NIGHT OR EARLY SATURDAY. LITTLE MORE THAN AN INCREASE IN CLOUDS IS EXPECTED FOR ABOUT A 6-12 HOUR PERIOD. TEMPERATURES WILL WARM BACK INTO THE 40S THIS WEEKEND...WITH SUNDAY LIKELY TO BE THE MILDEST. LONG TERM...MONDAY THROUGH WEDNESDAY... CUTOFF UPPER LOW SHOULD FINALLY GET KICKED OUT ON MONDAY AS ANOTHER WAVE DROPS DOWN THE PACIFIC COAST. THE ECMWF...WHICH HAS NOT SHOWN A LOT OF RUN TO RUN CONTINUITY...IS SWINGING MORE TOWARD THE PERSISTENT GFS SOLUTION THAT TRACKS THE LOW INTO MISSOURI OR SOUTHERN ILLINOIS BY WEDNESDAY MORNING. THE CANADIAN MODEL IS STILL TRACKING MUCH FURTHER NORTH. CURRENT GFS/ECMWF CONSENSUS WOULD SUGGEST THE NORTHERN CWA WOULD LIKELY REMAIN DRY THROUGH TUESDAY...BUT ENSEMBLE MODELS STILL PRETTY NOISY... SUGGESTING CONFIDENCE IN ANY GIVEN SOLUTION IS LOWER THAN NORMAL. WILL KEEP LOW CHANCE POPS GOING THERE MONDAY AND MONDAY NIGHT FOR NOW JUST IN CASE...WITH HIGHER POPS AROUND 40-50 PERCENT FURTHER SOUTH. LARGE OVERRUNNING BAND OF PRECIPITATION WILL BEGIN FORMING TO OUR SOUTH ON MONDAY...BUT STRENGTH OF SURFACE HIGH TO ITS NORTH WILL DICTATE HOW FAR NORTH THE PRECIPITATION CAN MAKE IT. THE GFS ACCELERATES THE LOW WELL AHEAD OF THE ECMWF...BUT BOTH SOLUTIONS WOULD SUGGEST DRY WEATHER BY WEDNESDAY MORNING. GEELHART && .AVIATION... ISSUED 500 AM CST THU DEC 15 2011 COLD FRONT WITH ASSOCIATED BAND OF SHOWERS CURRENTLY APPROACHING KDEC AND KCMI AS IT PROCEEDS SOUTHEAST. CIGS BRIEFLY CLIMB TO VFR IN WAKE OF BOUNDARY BUT THEN FALL BACK INTO MVFR/IFR ABOUT 50 MILES BEHIND THE FRONT. THESE LOWERED CIGS ARE PART OF A LARGE AREA OF STRATUS THAT COVERS MUCH OF THE UPPER MISSISSIPPI VALLEY THIS MORNING AHEAD MAIN NORTHERN STREAM WAVE WHICH IS CURRENTLY OVER THE NORTHERN PLAINS. ONCE THE WAVE MOVES ACROSS ILLINOIS THIS AFTERNOON...CIGS SHOULD CLIMB AND DIMINISH BY SUNSET. UNTIL THEN...CIGS IN THE 007-015 WILL LIKELY DOMINATE THE CENTRAL ILLINOIS TERMINALS. SOUTHWEST WINDS GUSTING AS HIGH AS 25 KTS SHIFT TO THE WEST AND NORTHWEST BEHIND THE FRONT AND DIMINISH TO 10-15 KTS WITH A FURTHER DECREASE EXPECTED AFTER 16/06Z. WINDS AND DRY ADVECTION IN BOUNDARY LAYER SHOULD BE SUFFICIENT TO KEEP VSBYS FROM FALLING TONIGHT. BARKER && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Dec 15, 6:18 AM CST, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 618 AM CST THU DEC 15 2011 ILZ027>031-036>038-040>057-061-062-066-067-161200- CASS-CHAMPAIGN-CHRISTIAN-COLES-CUMBERLAND-DE WITT-DOUGLAS-EDGAR- EFFINGHAM-FULTON-JASPER-KNOX-LOGAN-MACON-MARSHALL-MASON-MCLEAN- MENARD-MORGAN-MOULTRIE-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT- SHELBY-STARK-TAZEWELL-VERMILION-WOODFORD- 618 AM CST THU DEC 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ063-068-071>073-161200- CLARK-CLAY-CRAWFORD-LAWRENCE-RICHLAND- 618 AM CST THU DEC 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT MINOR FLOODING WILL CONTINUE ALONG THE WABASH RIVER FROM HUTSONVILLE THROUGH VINCENNES THROUGH TONIGHT. IN ADDITION...THE LITTLE WABASH RIVER AT CLAY CITY IS EXPECTED TO GO ABOVE FLOOD STAGE THIS MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MINOR FLOODING IS EXPECTED TO CONTINUE ALONG THE WABASH RIVER AND ALONG THE LITTLE WABASH RIVER AT CLAY CITY INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BARKER
In the hours before
Local storm report, Dec 15, 9:33 AM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
933 AM CST THU DEC 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 2 E BLOOMINGTON 40.48N 88.94W
12/15/2011 M2.52 INCH MCLEAN IL MESONET
MEASURED 2.52 INCHES OF RAIN FROM TUESDAY EVENING THROUGH
WEDNESDAY NIGHT NEAR EMPIRE AND HERSHEY STREETS.
&&
KHLocal storm report, Dec 15, 9:36 AM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
936 AM CST THU DEC 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 3 E BLOOMINGTON 40.48N 88.92W
12/15/2011 M2.49 INCH MCLEAN IL AWOS
THE BLOOMINGTON AIRPORT ON EMPIRE STREET MEASURED 2.49
INCHES OF RAIN FROM TUESDAY EVENING THROUGH WEDNESDAY
NIGHT.
&&
KHLocal storm report, Dec 15, 9:37 AM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
937 AM CST THU DEC 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 1 S MANITO 40.41N 89.78W
12/15/2011 M2.01 INCH MASON IL MESONET
MEASURED 2.01 INCHES OF RAIN FROM TUESDAY EVENING THROUGH
WEDNESDAY NIGHT.
&&
KHLocal storm report, Dec 15, 9:57 AM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
957 AM CST THU DEC 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 AM HEAVY RAIN PEORIA 40.74N 89.61W
12/15/2011 M1.66 INCH PEORIA IL MESONET
MEASURED 1.66 INCHES OF RAIN FROM TUESDAY NIGHT THROUGH
WEDNESDAY EVENING.
0300 AM HEAVY RAIN HENRY 41.11N 89.36W
12/15/2011 M2.19 INCH MARSHALL IL MESONET
MEASURED 2.19 INCHES OF RAIN FROM TUESDAY EVENING THROUGH
WEDNESDAY NIGHT
0600 AM HEAVY RAIN WATSON 39.03N 88.57W
12/15/2011 M1.42 INCH EFFINGHAM IL MESONET
MEASURED 1.42 INCHES OF RAIN PAST 24 HOURS.
0600 AM HEAVY RAIN KNOXVILLE 40.91N 90.29W
12/15/2011 M2.61 INCH KNOX IL MESONET
MEASURED 2.61 INCHES OF RAIN FROM TUESDAY EVENING THROUGH
WEDNESDAY NIGHT.
0700 AM HEAVY RAIN 1 N ABINGDON 40.82N 90.40W
12/15/2011 M3.09 INCH KNOX IL MESONET
MEASURED 3.09 INCHES OF RAIN FROM TUESDAY EVENING THROUGH
WEDNESDAY NIGHT.
0700 AM HEAVY RAIN 3 NE BLOOMINGTON 40.51N 88.93W
12/15/2011 M2.38 INCH MCLEAN IL NWS EMPLOYEE
MEASURED 2.38 INCHES OF RAIN FROM TUESDAY EVENING THROUGH
WEDNESDAY NIGHT
0700 AM HEAVY RAIN EUREKA 40.72N 89.28W
12/15/2011 M2.36 INCH WOODFORD IL MESONET
MEASURED 2.36 INCHES OF RAIN FROM TUESDAY EVENING THROUGH
WEDNESDAY NIGHT.
0700 AM HEAVY RAIN EFFINGHAM 39.12N 88.55W
12/15/2011 M1.42 INCH EFFINGHAM IL MESONET
MEASURED 1.42 INCHES OF RAIN PAST 24 HOURS.
0700 AM HEAVY RAIN CHATHAM 39.67N 89.70W
12/15/2011 M1.93 INCH SANGAMON IL NWS EMPLOYEE
MEASURED 1.93 INCHES OF RAIN FROM TUESDAY EVENING THROUGH
WEDNESDAY NIGHT.
0715 AM HEAVY RAIN ALTAMONT 39.06N 88.75W
12/15/2011 M1.60 INCH EFFINGHAM IL MESONET
MEASURED 1.60 INCHES OF RAIN PAST 24 HOURS.
0755 AM HEAVY RAIN BROCTON 39.72N 87.93W
12/15/2011 M1.56 INCH EDGAR IL MESONET
MEASURED 1.56 INCHES OF RAIN PAST 24 HOURS.
0800 AM HEAVY RAIN 2 NE NEOGA 39.34N 88.43W
12/15/2011 M1.75 INCH CUMBERLAND IL MESONET
MEASURED 1.75 INCHES OF RAIN PAST 24 HOURS.
0810 AM HEAVY RAIN 3 W ROBINSON 39.01N 87.80W
12/15/2011 M1.30 INCH CRAWFORD IL MESONET
MEASURED 1.30 INCHES OF RAIN PAST 24 HOURS.
&&
KHThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 15, 6:03 AM CST | River Flood Warning | ILX | Clay, Richland | 13 days |
Nearby
River Flood Warnings in Illinois, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.